Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 227–228 (Mi umn2681)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Self-applicable propositions for the standard and Rosser predicates of provability

V. I. Stepanov


Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 254–255

Bibliographic databases:

MSC: 03F45, 03E25, 03F40, 03D25
Received: 12.05.1980

Citation: V. I. Stepanov, “Self-applicable propositions for the standard and Rosser predicates of provability”, Uspekhi Mat. Nauk, 36:1(217) (1981), 227–228; Russian Math. Surveys, 36:1 (1981), 254–255

Citation in format AMSBIB
\Bibitem{Ste81}
\by V.~I.~Stepanov
\paper Self-applicable propositions for the~standard and Rosser predicates of provability
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn2681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608959}
\zmath{https://zbmath.org/?q=an:0495.03037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..254S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 254--255
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2681
  • http://mi.mathnet.ru/eng/umn/v36/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Kulikov, “Calculation of singularities of an imbedding of a generic algebraic surface in projective space $\mathbb{P}^3$”, Funct. Anal. Appl., 17:3 (1983), 176–186  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:78
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021